Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Duality methods and perturbation of semigroups


Author: R. T. Moore
Journal: Bull. Amer. Math. Soc. 73 (1967), 548-553
DOI: https://doi.org/10.1090/S0002-9904-1967-11741-5
MathSciNet review: 0222709
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Gustafson, A perturbation lemma, Bull. Amer. Math. Soc. 72 (1966), 334-338. MR 187101
  • 2. E. Hille, and R. S. Phillips, Functional analysis and semigroups, Amer. Math. Soc. Colloq. Pub., vol. 31 Amer. Math. Soc., Providence, R.I., 1957. MR 89373
  • 3. T. Kato, Perturbation theory for linear operators, Springer-Verlag, New York, 1966, (see pp. 495 and 502). MR 203473
  • 4. G. Lumer and R. S. Phillips, Dissipative operators in a Banach space, Pacific J. Math. 11 (1961), 679-698. MR 132403
  • 5. R. T. Moore, Duality methods in the perturbation of holomorphic semigroups, Notices Amer. Math. Soc. 13 (1966), 554 (Abstract 636-98).
  • 6. R. T. Moore, Contractions, equicontinuous semigroups, and Banach algebras of operators on locally convex spaces, (in preparation).
  • 7. R. T. Moore, Contractions, perturbations, and Lumer structures on locally convex spaces, (in preparation).
  • 8. E. Nelson, Feyman integrals and the Schrödinger equation, Appendix B, J. Math. Phys. 5 (1964), 332-343. MR 161189
  • 9. H. F. Trotter, Approximation of semigroups of operators, Pacific J. Math. 8 (1958), 887-919. MR 103420
  • 10. K. Yosida, Functional analysis, Academic Press, New York, 1965. MR 180824


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11741-5

American Mathematical Society